Common random fixed point theorems for contractions of rational type in ordered metric spaces

  • Abstract
  • Keywords
  • References
  • PDF
  • Abstract

    In this paper, we prove some common random fixed point theorems for mappings involving rational expression in the framework of metric spaces endowed with a partial order using a class of pairs of functions satisfying certain assumptions.

  • Keywords

    Altering Distance Function; Contractions; Random Fixed Point; Partially Ordered Set; Metric Space.

  • References

      [1] Agarwal, RP, Karapinar, E, & Roldan-Lopez-de-Hierro, AF (2014), Fixed point theorems in quasi-metric spaces and applications, J. Nonlinear Covex Anal.

      [2] Altun, I, Simsek, H (2010), some fixed point theorems on ordered metric spaces and application, Fixed Point Theory and Applications, vol.2010, 1-17. Article ID 621469.

      [3] Bergiz, M, Karapinar, E, Roldan, A (2014), Discussion on generalized-(αψ, βφ)-contractive mappings via generalized altering distance function and related fixed point theorems, Abstr. Appl. Anal., 2014, Article ID 259768.

      [4] Cabrera, I, Harjani, J, Sadarangani, K (2013), A fixed point theorem for contractions of rational type in partially ordered metric spaces. Ann. Univ. Ferrara, 59, 251–258. s11565-013-0176-x.

      [5] Chang, SS, Huang, NJ (1991), on the principle of randomization of fixed points for set valued mappings with applications, North-eastern Math. J., vol.7, 486-491.

      [6] Dhage, BC (1999): Condensing mappings and applications to existence theorems for common solution of differential equations, Bull. Korean Math. Soc., vol.36, no.3, 565-578.

      [7] Hadzic, O(1979), A random fixed point theorem for multi valued mappings of Ciric’s type. Mat. Vesnik 3 (16) (31), no. 4, 397–401.

      [8] Hans, O (1957), Reduzierende Zufallige transformationen, Czech. Math. J. Vol.7, 154-158.

      [9] Hans, O (1961), Random operator equations, Proc. 4th Berkeley Symp. Mathematics Statistics and Probability, Vol. II, Part I, pp. 185-202. University of California Press, Berkeley.

      [10] Himmelberg, CJ (1975), Measurable relations. Fund. Math. Vol.87, 53-72.

      [11] Huang, NJ (1999), a principle of randomization of coincidence points with applications, Applied Math. Lett. 12(1999), 107-113.

      [12] Itoh, S (1979): Random fixed-point theorems with an application to random differential equations in Banach spaces. J. Math. Anal. Appl. 67(2), 261-273. 23-4.

      [13] Joshi, MC, Bose, RK(1984): Some Topics in Nonlinear Functional Analysis. Wiley, New York.

      [14] Karapinar, E, Shatanawi, W, Tas, K (2013), Fixed point theorems on partial metric spaces involving rational expressions, Miskolc Math. Notes, 14, 135.142.

      [15] Khan, MS, Swaleh, M, Sessa, S (1984), Fixed point theorems by altering distances between the points, Bull. Austr. Math. Soc., 30, 1-9.

      [16] Liu, TC (1988), Random approximations and random fixed points for non-self-maps, Proc. Amer. Math. Soc., vol.103, 1129-1135.

      [17] Moradi, S, Farajzadeh, A (2012), On the fixed point of (ψ,φ)-weak and generalized (ψ,φ)-weak contraction mappings, Appl. Math. Lett. 25,1257.1262.

      [18] Papageorgiou, NS(1984), Random fixed point theorems for multifunctions, Math. Japonica, vol. 29, 93-106.

      [19] Papageorgiou, NS (1986), Random fixed point theorems for measurable multifunctions in Banach spaces, Proc. Amer. Math. Soc., vol.97, 507-514. 638-3.

      [20] Rocha, J, Rzepka, B, Sadarangani, K (2014), fixed point theorems for contraction of rational type with PPF dependence in Banach Spaces. Journal of Function Spaces, Article ID 416187, 1-8.

      [21] Rockafellar, RT (1969), Measurable dependence of convex sets and functions in parameters, J. Math. Anal. Appl., vol.28, 4-25.

      [22] Saluja, AS, Khan, MS, Jhade, PK, Fisher, B (2015), some fixed point theorems for mappings involving rational type expressions in partial metric spaces. Applied Mathematics E-Notes, 15.

      [23] Saluja, AS, Rashwan, RA, Magarde, D, Jhade, PK (2016), Some Result in Ordered Metric Spaces for Rational Type Expressions, Facta Universitatis, Ser. Math. Inform. Vol. 31, No 1, 125-138.

      [24] Sehgal, VM, Singh, SP (1985), on random approximations and a random fixed point theorem for set valued mappings, Proc. Amer. Math. Soc., vol.95, 91-94.

      [25] Shahzad, N, Latif, A (2000), A random coincidence point theorem, J. Math. Anal. Appl., vol.245, 633-638. jmaa.2000.6772.

      [26] Spacek, a (1955), Zufallige Gleichungen, Czech Math. J., vol.5, 462-466.

      [27] Tan, KK, Yuan, XZ, Huang, NJ (1994), Random fixed point theorems and approximations in cones, J. Math. Anal. Appl., vol.185, 378-390.

      [28] Wagner DH (1977), Survey of measurable selection theorems, SIAM, J, Control Optim., vol.15, 859-903. /0315056.




Article ID: 6577
DOI: 10.14419/ijams.v4i2.6577

Copyright © 2012-2015 Science Publishing Corporation Inc. All rights reserved.